标题:On f-Edge Cover Coloring of Nearly Bipartite Graphs
作者:Li, Jinbo; Liu, Guizhen
作者机构:[Li, Jinbo; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Li, JB
通讯作者地址:[Li, JB]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
出版年:2011
卷:34
期:2
页码:247-253
关键词:Nearly bipartite graph; f-edge cover coloring; f-edge cover chromatic; index
摘要:Let G(V, E) be a graph, and let f be an integer function on V with 1 <= f(upsilon) <= d(v) to each vertex upsilon is an element of V. An f-edge cover coloring is an edge coloring C such that each color appears at each vertex v at least f(upsilon) times. The f-edge cover chromatic index of G, denoted by chi(fc)'(G), is the maximum number of colors needed to f-edge cover color G. It is well-known that; min upsilon is an element of V left perpendicular d(upsilon)- mu(upsilon)/f(upsilon) right perpendicular <= chi(fc)'(G) <= delta(f),; where mu(upsilon) is the multiplicity of upsilon and delta(f) = min{left perpendicular d(upsilon)/f(upsilon) right perpendicular : upsilon is an element of V(G)}. If chi(fc)' = delta(f), then G is of f(c)-class 1, otherwise G is of f(c)-class 2. In this paper, we give some new sufficient conditions for a nearly bipartite graph to be of f(c)-class 1.
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79955422737&partnerID=40&md5=84bb486c7547fe3b8fb825b6c1f9ad56
TOP